# SDR V0XD20230516002

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS IN AREA AFT OF FRM 19 STGR 11-12L. CORRECTIVE ACTION: PERFORMED MAJOR REPAIR BY CUTTING OUT DAMAGED AREA FABRICATED AND INSTALLED REAPIR DOUBLER AND FILLER IAW EMB 145 SRM 51-40-02 AND ETD 2023-145-011847. SEE AVMAX WO:81054 WC: 2191
